Beechams tablets all in one
£4.05 (25.3p each)
What are they for?
Beechams All in One Tablets provide relief from the symptoms of colds, chills and flu, including chesty coughs.
Ingredients: Paracetamol 250 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains
Ingredients: Guaifenesin 100 mg, Action: Expectorant, Relief of: Chesty, productive coughs
Ingredients: Phenylephrine Hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses
Each Tablet contains: Paracetamol 250 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 5 mg, Also contains Lactose, See enclosed leaflet for further information
Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.
You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.